# SDR DALA2023050903625

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 69,821 hours, 8,755 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ECAM DOOR POS DET 1+2 FAULT. CORRECTIVE ACTION: FOUND 2MJ DOOR/SLIDE C/B POPPED. T/S. FOUND WITH PSCU DISCONNECTED C/B STAYS IN. REPLACED PSCU. (4683419)
